# SDR FDEA201901290225

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 80,848 hours, 19,530 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX797404
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 6,423 hours, 1,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 2.5 HOURS ENROUTE RECEIVED A LEVEL ONE ALERT "HYDRO 2 OFF". HYD QTY WAS 2.7 GALLONS AND CONTINUED TO LEAK FOR REMAINDER OF FLIGHT. HYD FLUID QTY DROPPED TO 0.0, GOT HYDRO 2 FAIL LEVEL 2 ALERT. DISCOVERED DURING DRY MOTORING ENGINE, LOWER (RIGHT) PUMP WAS LEAKING FLUID FROM LARGE PLUG (SQUARE) ON TOP OF PUMP. REMOVED AND REPLACED NR 2 ENG RT AND LT ENGINE DRIVEN PUMPS. OPS AND LEAK CHECK OK.
